Top answers from doctors based on your search:
Disclaimer

neuroleptic malignant syndrome

A 50-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
NMS: Is acute reaction to antipsychotic meds. With fever, confusion and other symptoms of increased metabolism, along with inc. Liver enzymes. Is a medical ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old member asked:
Dr. Nalinaksha Joshi
22 years experience in Neurology
Supportive: Mainly supportive treatment by controlling blood pressure, oxygenation, cardiac irregularity, electrolyte water balance, seizure treatment. Some drugs ... Read More
A 52-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
NMS: Mms can occur with use of neuroleptics, mostly older ones such as thorazine, much less so with newer ones like abilify (aripiprazole). Also depends on ... Read More
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
NMS: Is acute reaction to antipsychotic meds. With fever, confusion and other symptoms of increased metabolism, along with inc. Liver enzymes. Is a medical ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Boris Aronzon
23 years experience in Anesthesiology
You don't. : Nms is so severe that you will not be asking questions. Google can be good resource if you need to know more.
A 39-year-old member asked:
Dr. Gregory Blair
8 years experience in Anesthesiology
Several!: Neuroleptic malignant syndrome is a diagnosis of exclusion, so we have to make sure there isn't another problem like an infection. Blood count may sh ... Read More
8
8 thanks
A 33-year-old member asked:
Dr. John Moranville
35 years experience in Psychiatry
Not really: Neuroleptic malignant syndrome (nms) refers to a hypersensitivity reaction to antipsychotic medications. The symptoms include muscle rigidity, very hi ... Read More
2
2 thanks
A 55-year-old member asked:
Dr. Gregory Blair
8 years experience in Anesthesiology
Fever, stiff muscles: Fever, stiff muscles, changes in personality and thinking, and autonomic instability (racing heart, low or high blood pressure, sweating, leaking urin ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Ionel Rad
Dr. Ionel Rad answered
16 years experience in Anesthesiology
Complicated : "life-threatening condition that may develop anytime during therapy with neuroleptics—from a few days to many years (but 2/3 of cases occur within the ... Read More
A 45-year-old member asked:
Dr. Karen Sibert
38 years experience in Anesthesiology
None that I know of!: Real neuroleptic malignant syndrome is not a condition for home remedies. It is related to medications and is a very serious condition which almost a ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month